# SDR FDEA201403060457

- Difficulty date: March 6, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM536007
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE UPPER LOBE INTERIOR AT BS 1280 BETWEEN STRINGERS 11 & 15L GOUGED.  REMOVED DAMAGE IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.   INSTALLED REPAIR IAW SRM 53-00-07 REPAIR 3 FIG 201.
